# SDR DL764050249

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 14,385 hours, 5,151 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MULTIPLE STATUS MESSAGES DURING TAXI IN.  (I.E., MAIN BAT CHG FWD AND AFT DET FAN 1A AND AB, FWD AND AFT CARGO DET AIR) HYD QTY WENT TO 0.03RF ALL THREE RESERVOIRS.  WHILE AT THE GATE, MTC FOUND GRD SERVICE BUSS C/B POPPED.  RESET SAME AND NOTICED ARCING COMING FROM K105 AND K120 RELAYS IN THE P32 R GEN PWR PANEL IN LOWER E/E COMPT.  REPLACED RELAYS AND BPCU.
